# SDR 02FDEA00423

- Difficulty date: June 21, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 30,100 hours, 24,265 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL HEAT ICING LIGHT ILLUMINATED ON ENG NR 3 APPROX 10-11000 MSL FOR ABOUT 1-2 MIN, THEN WENT OUT AND STAYED OUT.  FUEL TEMP WAS +35DC.  SUMPED ALL TANKS AND FOUND NO CONTAMINATION.  FOUND FUEL FILTER PRESSURE SWITCH BACKSHELL EXTREMELY LOOSE AND WILL NEED TIGHTENING.  REMOVED AND REPLACED CANNON PLUG BACKSHELL IAW 727-200 SMP'S NEEDS OPS CHECK, CANNON PLUG OPS CHECK GOOD.  REMOVED AND REPLACED FUEL FILTER PRESS SWITCH FOR PRECAUTION IAW 727-200 M/M 73-14-021-4, LEAK CHECK GOOD.
